On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Tseng, Kuei-Lin and Hwang, Shiow Ru (2007) On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions. Demonstratio Mathematica, 40 (1). pp. 51-64. ISSN 0420-1213

Abstract

In this paper, we establish some inequalities of Hermite-Hadamard-Fejer type for m-convex functions and s-convex functions.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3258
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14237, inequalities of Hermite-Hadamard-Fejer type, m-convex functions, s-convex functions
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login